# SDR 2002F00335

- Difficulty date: February 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: H29497
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MWH - FLT 6006 - CARGO DOOR WARNING LIGHT CAME ON DURING CRUISE FLIGHT.  WHEN AIRCRAFT WAS DEPRESSURIZED THE LIGHT WENT OUT.  CREW CONTINUED TO NEXT STATION AS IT WAS CLOSER.  THE LOWER EDGE FORWARD CLICK-CLACK JAWS WERE NOT EXTENDING CORRECTLY.  THE LOWER EDGE AFT CLICK-CLACK EXTENSION WASN'T CORRECT.  THE LOWER FORWARD CLICK-CLACK WAS REPLAED, BOTH THE FORWARD AND AFT LOWER CLICK-CLACKS WERE ADJUSTED PER MM.  TEST FLIGHT WAS COMPLETED WITH NO DEFECTS NOTED.  (M)
